# SDR QMLA2014011214009

- Difficulty date: January 12, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N130HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7366
- Aircraft time: 432 hours, 1,818 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 432 hours, 597 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Seized
- Location: Hyd System
- Part time: 432 hours, 1,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTICED THE ODOR OF SMOKE IN COCKPIT, FOLLOWED SHORTLY BY THE HYD & SERVO AMBER CAUTION LIGHT, RT HYD SYS FAILURE.  THERE WAS NO LOSS OF ACFT CONTROLLABILITY,  RETURNED TO DEPARTURE WITHOUT FURTHER DAMAGE OR INCIDENT.  AFTER SHUTDOWN, DISCOVERED THE BELT FOR THE RT HYD PUMP UNDERNEATH THE MAIN ROTOR TRANSMISSION & PUMP ITSELF WAS COMPLETELY SEIZED.  REPLACED PUMP DRIVE ASSEMBLY.  FUNCTIONAL CHECKED GOOD WITH NO DEFECTS NOTED. THE ACFT WAS THEN RETURNED TO SERVICE.
